# SDR AALA201703099016

- Difficulty date: March 5, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N165NN
- Make and model: Airbus A321-231
- Aircraft serial: 6956
- Aircraft time: 2,308 hours, 874 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED. LANDING GEAR WOULD NOT EXTEND. AFTER 3 ATTEMPTS AS PER THE QRH, IT FINALLY CAME DOWN. NORMAL LANDING. MAINTENANCE REMOVED AND REPLACED SAFETY VALVE PER FIM 32-31-00 AND AMM 32-31-17. SEE ALSO AALA201703099015.
